# SDR REXA2019070301051

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: CC670140541
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACKS: WEAR ON ACCESS PANELS AT INBOARD FLAP VANE ACTUATOR 584AB, 584JB, 584EB AND 584GT. (SM)(LT WING) SUMMARY OF NRC 00292: WEAR ON ACCESS PANELS AT INBOARD FLAP VANE ACTUATOR 584AB, 584JB, 584EB AND 584GT WAS BLENDED OUT PER SRM 51-12-00-001-001-A01 PAR. 3.B, WEAR ON ACCESS PANELS 584GT AND 584AB WAS MEASURED WITH FOLLOWING PARAMETERS: FOR 584GT ACCES PANEL:M1(L= 0.450"" W = 0.400" MAX DEPTH = 0.005"), M2(L = 1.500" W = 0.500" MAX DEPTH = 0.007"), M3(L = 0.400" W = 0.300" MAX DEPTH = 0.006") FOR 584AB ACCES PANEL:M1(L = 0.500" W = 0.500" MAX DEPTH = 0.015"), M2(L = 0.550" W = 0.500" D = 0.015"), M3(L = 0.500" W = 0.250" D = 0.011"), M4(L = 0.500" W = 0.200" D = 0.007") THEREFORE THEY ARE WITHIN LIMITS PER SRM 57-52-01-101-001-A01 PAR. 3, TABLE 1. WEAR ON ACCESS PANELS 584JB AND 584EB WAS MEASURED WITH FOLLOWING PARAMETERS: FOR 584EB ACCES PANEL:(L = 2.00" W = 0.700" MAX DEPTH = 0.016"), 584JB ACCES PANEL (L = 2.150" W = 0.400" MAX DEPTH = 0.016") THEREFORE THEY ARE OUT OF LIMITS PER SRM 57-52-01-101-001-A01 PAR. 3 TABLE 1 AND ACCESS PANELS WERE REPLACED ||EQUIPMENT: ELECTRONIC-INDICATOR DEPTH, PART NO. 543-402, SERIAL NO. 13038479, CALIBRATION DUE DATE: 15/NOV/19
